# SDR UALA2012032801957

- Difficulty date: March 27, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 34,013 hours, 14,919 cycles
- Engine: Iae V2527A5
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD HEAT IS INOPERATIVE.  SYSTEM CHECKEDS NORMAL WHILE AT THE GATE.  INSTALLED WINDSHIELD HEAT WIRING HARNESS PER AMM. TEST PER TASK. TESTS OKAY.
